Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleAlgebraic constant mean curvature surfaces in Euclidean space.
Author(s) Oscar M. Perdomo
TypeArticle in Journal
AbstractWe prove that the only algebraic constant mean curvature (cmc) surfaces in R 3 of order
less than four are the planes, the spheres and the cylinders. The method used, heavily depends on the
efficiency of algorithms to compute Gröbner bases and also on the memory capacity of the computer
used to do the computations. We will also prove, that the problem of finding algebraic constant mean
curvature hypersurfaces
Keywordsconstant mean curvature; algebraic surfaces; Gröbner bases
ISSN0362-1588
LanguageEnglish
JournalHouston J. Math.
Volume39
Number1
Pages127--136
PublisherUniversity of Houston, Department of Mathematics, Houston, TX
Year2013
Edition0
Translation No
Refereed No
Webmaster